Alert archive / California / Flash Flood Warnings in 2008

Flash Flood Warning 38, NWS Las Vegas, NV

August 4, 2008San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 4, 2008, 1:57 PM PDT for San Bernardino County, California. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2008, 1:57 PM PDT (20:57 UTC)
Expired
Aug 4, 2008, 4:00 PM PDT
In force
2 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 155 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 2:58 PM PDTFLASH FLOOD14 E Twentynine Palms, CACALIFORNIA HIGHWAY PATROL REPORTED FLOODING AND STANDING WATER ACROSS THE ROADWAY ON ROUTE 62 AT MILE MARKER 42 AND 46.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2008-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2008-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2165 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KVEF 042057
FFWVEF
CAC071-042300-
/O.NEW.KVEF.FF.W.0038.080804T2057Z-080804T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
157 PM PDT MON AUG 4 2008

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...

* UNTIL 400 PM PDT.

* AT 151 PM PDT...TRAINED WEATHER SPOTTERS AND LAW ENFORCEMENT 
  REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
  HIGHWAY 62 HAS BEEN CLOSED IN THE TWENTYNINE PALMS AREA.

* LOCATIONS IMPACTED INCLUDE...TWENTYNINE PALMS...TWENTYNINE PALMS
  MCAS AND WEST WIND AERO.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.

LAT...LON 3408 11600 3409 11604 3412 11606 3412 11622
      3429 11625 3432 11572 3404 11572 3403 11600

$$

JH
2 follow-up statements
000
WGUS75 KVEF 042211
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
311 PM PDT MON AUG 4 2008

CAC071-042300-
/O.CON.KVEF.FF.W.0038.000000T0000Z-080804T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
311 PM PDT MON AUG 4 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR SOUTH
CENTRAL SAN BERNARDINO COUNTY...

AT 300 PM PDT...DOPPLER RADAR INDICATED RAINFALL HAD DECREASED IN 
THE TWENTY NINE PALMS AREA. LAW ENFORCEMENT REPORTED HIGHWAY 62 WAS 
NOW OPEN. HOWEVER...MORE STORMS WERE FORMING TO THE SOUTH AND 
APPEARED TO BE MOVING NORTH TOWARD THE AREA AND THE THREAT OF FLASH 
FLOODING CONTINUES. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWENTYNINE
PALMS MCAS AND TWENTYNINE PALMS

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3408 11600 3409 11604 3412 11606 3412 11622
      3429 11625 3432 11572 3404 11572 3403 11600

$$

JH
000
WGUS75 KVEF 042254
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
354 PM PDT MON AUG 4 2008

CAC071-042302-
/O.EXP.KVEF.FF.W.0038.000000T0000Z-080804T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
354 PM PDT MON AUG 4 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM PDT/400 PM MST/ FOR
SOUTH CENTRAL SAN BERNARDINO COUNTY...

THIS WARNING WILL EXPIRE BUT A NEW FLASH FLOOD WARNING WILL INCLUDE 
THIS AREA AS FLOODING CONTINUES TO BE REPORTED AND MORE RAIN IS 
EXPECTED. 

LAT...LON 3408 11600 3409 11604 3412 11606 3412 11622
      3429 11625 3432 11572 3404 11572 3403 11600

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 9:30 AM PDT, 4 hours 27 minutes earlier.

Area forecast discussion, Aug 4, 9:30 AM PDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
930 AM PDT MON AUG 4 2008

.SYNOPSIS...A MOIST SOUTHEAST FLOW WILL BRING INCREASING COVERAGE
OF THUNDERSTORMS TO THE REGION THROUGH THE MIDDLE OF THE WEEK.
TEMPERATURES WILL LOWER SLIGHTLY BELOW NORMAL THROUGH WEDNESDAY.
&&

.UPDATE...TWO DISTINCT FEATURES TO WATCH DURING THE DAY. THE FIRST
IS CIRCULATION OVER THE WESTERN PORTION OF SAN BERNARDINO COUNTY AND
THE SECOND LESS DISTINCT FEATURE IS ANOTHER CIRCULATION OVER MOHAVE
COUNTY ATTM. DEBRIS CLOUDS COVER MUCH OF SOUTHERN MOHAVE
COUNTY...EXTENDING INTO THE EASTERN PORTION OF SAN BERNARDINO WITH
CLEAR SLOT THEN OVER THE REMAINDER OF SAN BERNARDINO AND THE
NORTHERN PORTION OF THE CWA. WITH CLEAR SLOT/TWO CIRCULATIONS...
EXPECT SAN BERNARDINO COUNTY TO BE THE FIRST TO FORM CONVECTION
TODAY FOLLOWED CLOSELY BY THE NORTHERN PORTION OF MOHAVE AND THEN
ACROSS SOUTHERN NEVADA AND POSSIBLE AN ISOLATED STORM INTO THE
NORTHERN PORTION OF THE CWA BY LATE AFTERNOON. HOWEVER BEST THETA-E
NEG LI AND MOISTURE WILL REMAIN OVER THE SOUTH. CURRENT FLASH FLOOD
WATCH LOOKS GOOD FOR THIS AFTERNOON/EVENING. SHORT TERM TRENDS ON
TRACK THUS DO NOT PLAN ANY UPDATES ATTM.
&&

AVIATION...FOR MCCARRAN...FEW-SCT CLOUDS AOA 14K FEET THIS
MORNING...BECOMING SCT-BKN AOA 14K FEET BY THIS AFTERNOON. THE MAIN
CONCERN THIS AFTERNOON WILL BE THE POTENTIAL FOR TSTM DEVELOPMENT
NEAR THE AIRPORT. DEEPER MOISTURE HAS WORKED INTO THE AREA AND WITH
ENOUGH INSTABILITY AROUND...THERE IS CERTAINLY POTENTIAL FOR A TSTM
THIS AFTERNOON AT LEAST IN THE VCTY OF THE AIRPORT OVER THE
SURROUNDING MTNS. THERE IS ALSO GOOD POTENTIAL FOR ERRATIC SHIFTS IN
WIND DIRECTION AND INCREASES IN WIND SPEED DUE TO TSTM OUTFLOW
BOUNDARIES MOVING THROUGH SOMETIME THIS AFTERNOON OR EVENING...AND
GUSTS AROUND 35 KTS ARE CERTAINLY A POSSIBILITY WITH THIS. THE
APPROACH CORRIDORS WILL ALL HAVE THE POTENTIAL FOR TSTMS THIS
AFTERNOON...WITH THE PEACH SPRINGS AND DAGGETT CORRIDORS MOST LIKELY
TO BE IMPACTED. TSTM ACTIVITY SHOULD DIMINISH SLOWLY AFTER
SUNSET...AND JUST SCT-BKN CLOUDS AOA 14K FEET ARE EXPECTED TONIGHT
WITH SOUTHERLY WINDS 10 KTS OR LESS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...DEEPER MOISTURE ACROSS THE AREA SHOULD RESULT IN SCT
TSTMS ACROSS THE MOJAVE DESERT MAINLY ACROSS SAN BERNARDINO AND
MOHAVE COUNTIES AS WELL AS SOUTHERN CLARK COUNTY. THE PRIMARY
THREATS IN STORMS HERE WILL BE HEAVY DOWNPOURS THAT COULD LOCALLY
LOWER VSBY TO MVFR OR EVEN IFR LEVELS AS WELL AS GUSTY WINDS FROM
TSTM DOWNDRAFTS AND OUTFLOW BOUNDARIES. FURTHER NORTH...THE AIR MASS
IS NOT QUITE AS MOIST AND INSTABILITY IS NOT AS GREAT EITHER SO JUST
ISOLATED TSTMS ARE EXPECTED...OTHERWISE FEW-SCT CLOUDS AOA 14K FEET.
ALSO EXPECT GUSTY SOUTHERLY WINDS OF 20-25 KTS AT KDRA. TSTM
ACTIVITY SHOULD LESSEN ACROSS THE AREA BY LATER THIS EVENING...AND
GENERALLY SCT-BKN CLOUDS AOA 14K FEET ARE EXPECTED TONIGHT ALONG
WITH TYPICAL DIURNAL WINDS.
&&

.PREV DISCUSSION...440 AM PDT SHORT TERM...A MOIST SOUTHEAST FLOW
HAS RETURNED TO THE REGION AS EXPECTED. RECENT SURFACE ANALYSES
SHOWED A TYPICAL TONGUE OF HIGH DEWPOINTS EXTENDING FROM YUMA UP
THROUGH LAKE MEAD. VALUES WERE GENERALLY IN THE LOW 60S ALONG THE
COLORADO RIVER AND IN THE UPPER 50S IN NEARBY AREAS OF SOUTHERN
NEVADA...NORTHWEST ARIZONA AND EASTERN SAN BERNARDINO COUNTY. EVEN
THOUGH THE OVERALL PATTERN HAS EVOLVED ABOUT AS EXPECTED...THE ONE
BIT OF A SURPRISE IS THE CIRCULATION AROUND LAKE HAVASU. THIS
FEATURE WAS MOST APPARENT ON WATER VAPOR IMAGERY. TRACING ITS TRACK
BACK THE PAST 48 HOURS SHOWED THAT IT IS WHAT IS LEFT OF AN INVERTED
TROUGH THAT WE WERE WATCHING PUSH OUT OF WEST TEXAS FRIDAY NIGHT.
THE 00Z AND 06Z MODEL ANALYSES DO NOT RESOLVE THIS FEATURE WELL
THOUGH THE 06Z NAM DOES INDICATE A SLIGHT PERTURBATION IN THE
GENERAL VICINITY. EXTENSIVE CONVECTION FOLLOWED THIS FEATURE ACROSS
SOUTHERN ARIZONA SUNDAY AFTERNOON AND EVENING. ALTHOUGH IT HAS
WEAKENED CONSIDERABLY...IT COULD SERVE AS A TRIGGER AND FOCUSING
POINT FOR CONVECTION THIS AFTERNOON. A FLASH FLOOD WATCH WAS ISSUED
FOR AREAS SOUTH OF LAS VEGAS WITH THIS IN MIND. ALTHOUGH LAS VEGAS
WAS LEFT OUT OF THE WATCH...THUNDERSTORMS WITH HEAVY RAIN ARE NOT
OUT OF THE QUESTION DEPENDING ON THE TRACK AND INFLUENCE OF THIS
FEATURE. WE WILL MONITOR CLOSELY. THE RECENT MODEL SOLUTIONS AGREE
THAT MOISTURE WILL CONTINUE TO DEEPEN ACROSS THE REGION TUESDAY AND
REMAIN IN PLACE WEDNESDAY. EACH MODEL SHOWS VARIOUS WEAK
DISTURBANCES BUT MUCH WILL DEPEND ON WHAT DEVELOPS WITH DAILY
CONVECTION OVER THE DESERT SOUTHWEST. PINPOINTING TEMPERATURES WILL
OF COURSE BE DIFFICULT DEPENDING ON WHERE THUNDERSTORMS HIT AND
VALUES WERE CHANGED LITTLE BASED ON INHERITED TRENDS AND THE LATEST
GUIDANCE.
&&

.LONG TERM...BY THURSDAY A LARGE CLOSED UPPER LOW IS SHOWN TO HEAD
TOWARDS THE COAST OF BRITISH COLUMBIA. WITH THE APPROACH OF THIS
SYSTEM TROUGHING IS EXPECTED ACROSS NORCAL AND THIS WILL HELP ENOUGH
OF A SOUTHWEST FLOW ALOFT ACROSS THE AREA TO BEGIN DRYING OUT
WESTERN PARTS OF THE CWFA. FURTHER EAST IN THE CWFA FORECASTED PWATS
ARE STILL AT/ABOVE 1 INCH AND THUS THERE WILL STILL BE SOME
POTENTIAL FOR CONVECTION TO DEVELOP IN THE AFTERNOON/EVENING HOURS
THURSDAY AND FRIDAY AND TO A LESSER EXTENT ON SATURDAY. AS FAR AS
ANY POTENTIAL FOR MOISTURE FROM WHAT IS EVENTUALLY LEFT OF TROPICAL
STORM EDOUARD...IT LOOKS LIKE THIS WILL REMAIN WELL TO OUR EAST AND
GET NO FURTHER WEST THAN NEW MEXICO. BY SUNDAY AS THE CLOSED UPPER
LOW MOVES INTO AND ACROSS SOUTHERN CANADA DRIER AIR LOOKS TO ADVECT
FURTHER EAST ACROSS THE AREA AND EVEN ACROSS MOHAVE COUNTY THE
PROSPECTS FOR CONVECTION LOOK TO SIGNIFICANTLY DECREASE.
TEMPERATURES SHOULD GRADUALLY TREND BACK UPWARDS AS THE AIR MASS
DRIES OUT AND CLOUDS AND CONVECTION GRADUALLY DECREASE.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING
     FOR NVZ021-022.
AZ...FLASH FLOOD WATCH FROM NOON MST TODAY THROUGH THIS EVENING FOR
     AZZ002-003-036.
CA...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR
     CAZ523>527.
&&

JENSEN/ADAIR/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 4, 6:23 AM PDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
623 AM PDT MON AUG 4 2008

AZZ001>003-036-CAZ519>527-NVZ014>022-050700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
623 AM PDT MON AUG 4 2008 /623 AM MST MON AUG 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS OVER SOUTHERN CLARK...SAN BERNARDINO...
AND MOHAVE COUNTIES TODAY WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL. RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR ARE
POSSIBLE WITH SOME STORMS...MAINLY SOUTH OF INTERSTATE 15. A FLASH
FLOOD WATCH IS IN EFFECT FROM NOON THROUGH THIS EVENING FOR AREAS
GENERALLY SOUTH OF LAS VEGAS. PLEASE SEE THE LATEST FLOOD WATCH
PRODUCT FOR DETAILS. LINCOLN COUNTY SHOULD SEE ISOLATED
THUNDERSTORMS THIS AFTERNOON AND EVENING WHILE SOUTHWEST NEVADA
AND INYO COUNTY CALIFORNIA SEE EVEN FEWER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE POTENTIAL FOR HEAVY RAIN PRODUCING THUNDERSTORMS WILL EXPAND
NORTH ACROSS MUCH OF THE REGION TUESDAY AND WEDNESDAY AS DEEP
SOUTHEAST FLOW BRINGS IN ADDITIONAL MOISTURE. ISOLATED FLASH
FLOODING WILL CONTINUE TO BE THE MAIN HAZARDOUS WEATHER THREAT
THOUGH STRONG WINDS AND HAIL WILL ALSO BE POSSIBLE WITH A FEW
STORMS. DRIER SOUTHWEST FLOW IS FORECAST TO DEVELOP OVER
SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA TOWARD THE END OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE IN SOUTHERN MOHAVE AND SAN
BERNARDINO COUNTIES THIS AFTERNOON AND EVENING. WEATHER SPOTTERS
ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

ADAIR

In the hours before

Local storm report, Aug 4, 1:36 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
136 PM PDT MON AUG 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLASH FLOOD      3 W TWENTYNINE PALMS    34.14N 116.12W
08/04/2008                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL HAS REPORTED FLOODING ACROSS
            HIGHWAY 62 AT THE INTERSECTIONS OF COPPER MOUNTAIN ROAD
            AND ROTARY DRIVE.

1232 PM     FLASH FLOOD      2 ENE TWENTYNINE PALMS  34.15N 116.03W
08/04/2008                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER HAS REPORTED FLOODING ACROSS ROUTE 62 AND
            CANYON ROAD.

1252 PM     FLASH FLOOD      3 ENE JOSHUA TREE       34.15N 116.27W
08/04/2008                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER HAS REPORTED FLOODING AND FLOWING DEBRIS ACROSS
            THE ROADWAY AT THE INTERSECTION OF ROUTE 62 AND LEAR
            AVENUE.

0111 PM     HEAVY RAIN       2 SW TWENTYNINE PALMS   34.12N 116.09W
08/04/2008  M1.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER HAS MEASURED 1.25 INCHES OF
            RAIN IN 40 MINUTES. PEA SIZE HAIL WAS ALSO OBSERVED.

&&

KLABELLE

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 5:11 PM PDTTornado WarningVEFSan Bernardino18 min
Aug 3, 5:32 PM PDTAreal Flood AdvisoryVEFSan Bernardino88 min
Aug 3, 5:57 PM PDTAreal Flood AdvisoryVEFSan Bernardino2 hr
Aug 4, 4:05 AM PDTFlash Flood WatchVEFSan Bernardino17 hr
Aug 4, 11:59 AM PDTFlash Flood WarningVEFSan Bernardino2 hr
Aug 4, 1:14 PM PDTAreal Flood AdvisoryVEFSan Bernardino2 hr
Aug 4, 1:44 PM PDTSevere Thunderstorm WarningVEFSan Bernardino46 min
Aug 4, 2:52 PM PDTAreal Flood AdvisoryVEFSan Bernardino3 hr
Aug 4, 3:05 PM PDTAreal Flood AdvisoryVEFSan Bernardino115 min
Aug 4, 3:27 PM PDTSevere Thunderstorm WarningVEFSan Bernardino48 min
Aug 4, 3:58 PM PDTFlash Flood WarningVEFSan Bernardino2 hr

Nearby

Flash Flood Warnings in California, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.